# SDR DALA2014120606461

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1174-1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME, FWD FACE AND LOWER FLANGE HAS CORROSION BETWEEN BS 1174-1211. REMOVED CORROSION IAW SRM 51-10-3 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-05, FIG 123, SHT 2.  LOCATED, DRILLED AND INSTALLED DOUBLER AND SPACER REPAIR PARTS IAW SRM 53-05, FIG 123.
